Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 18, NWS Little Rock, AR

April 10, 20134 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 10, 2013, 3:07 PM CDT for 4 counties in Arkansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 3:07 PM CDT (20:07 UTC)
Expired
Apr 10, 2013, 4:00 PM CDT
In force
53 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Perry County, AR, Pope County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 78 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:20 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 10, 2:41 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 10, 2:41 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT WED APR 10 2013

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF SEVERE WEATHER
AHEAD OF THE FRONT...THEN CONVECTION BEHIND THE FRONT.
TEMPERATURE FORECAST IS ALSO CHALLENGING WITH STRONG TEMP DROP
ASSOCIATED WITH THE COLD FRONT.

18Z UPPER AIR SOUNDING CONTINUED TO INDICATE A WEAKER INVERSION
AROUND 10K FEET...QUITE MOIST WITH A PRECIP WATER VALUE OF 1.42
INCHES...LI OF -8...CAPE 3500 J/KG AND A VEERING PROFILE. TORNADO
WATCH WENT OUT AROUND 120 PM FOR PARTS OF WESTERN AR...MUCH OF CENTRAL
AND EASTERN AR THROUGH 9 PM. THIS AFTERNOON HAVE ONLY SEEN
ISOLATED STORMS AHEAD OF THE COLD FRONT...NOW MAINLY IN A CORRIDOR
OVER SW TO WEST AR...ASSOCIATED WITH LOW LEVEL JET AND MOISTURE
INFLUX. SOME CONVECTION HAS CONTINUED WEST OF THE COLD FRONT OVER
OK TO E KS AND SW MO. THE UPPER PATTERN REMAINS CLOSE TO PARALLEL
TO THE FRONTAL BOUNDARY...AND LIFT IS GOING NNE AROUND THE UPPER
LOW OVER THE NEB PANHANDLE. THE COLD FRONT HAS WAFFLED AROUND
KHRO...NEAR CLARKSVILLE AND RUSSELLVILLE...STILL WEST OF
KMEZ...THEN TO NEAR THE SE CORNER OF OK. WILL STILL SEE SOME
WAFFLING OF THE FRONT THIS AFTERNOON TO EVENING BEFORE IT
GRADUALLY DRIFTS EAST LATER THIS EVENING AND OVERNIGHT. THE MAIN
SEVERE STORM THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE
ISOLATED TORNADOES WILL STILL BE POSSIBLE OVER CENTRAL TO EASTERN
AR.

AREAS OF HEAVY RAIN WILL BE SEEN WITH SOME POTENTIAL FOR
LOCALIZED FLASH FLOODING. RAIN AMOUNTS ARE STILL EXPECTED TO BE 1
TO 2 INCHES WITH ISOLATED HIGHER TO 3 INCHES THROUGH THURSDAY
MORNING DUE TO HIGH PRECIP WATER VALUES. TEMPERATURE FORECAST HAS
ALSO BECOME TRICKY WITH THE COLD FRONT. 70S AHEAD OF THE FRONT
WHILE 50S TO SOME 40S BEHIND IT. SOUTH WINDS REMAIN ELEVATED OVER
AR AHEAD OF THE FRONT AND A LAKE WIND ADVISORY IS IN EFFECT UNTIL
10 PM.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

PER CURRENT TRENDS...WILL HAVE HIGH POP...CHANCE OF ISOLATED
SEVERE STORMS...AND HEAVY RAIN RISK IN THE FIRST TO SECOND
PERIODS. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD
OF THE COLD FRONT AS CAP WEAKENS AND SOME UPPER LEVEL SHORT WAVE
ENERGY MOVES OVER AR. MODELS INDICATE THE COLD FRONT WILL SLOWLY
MOVE EAST AFTER SUNSET WITH PLENTY OF CONVECTION AHEAD OF IT. THE
FRONT IS EXPECTED TO BE IN EASTERN AR AROUND SUNRISE OR A BIT
EARLY ON THURSDAY. SOME ADDITIONAL ENERGY IS EXPECTED TO ROTATE
AROUND THE UPPER LOW AND WILL SEE SOME LIGHTER CONVECTION UNTIL
THE UPPER LOW AND TROUGH CLEAR THE STATE ON THURSDAY. TEMPS WILL
FALL QUICKLY BEHIND THE FRONT AND LOWER TO THE 50S AND EVEN SOME
40S IN NW AR BY THURSDAY AM. 60S OUT AHEAD OF THE FRONT. THURSDAY
WILL GRADUALLY BECOME DRY AND CLOUDS THIN FROM WEST TO EAST. SOME
CLOUDS WILL HOLD OVER NORTHERN AREAS THROUGH MUCH OF DAY. THEN DRY
WEATHER IS EXPECTED FRIDAY AND SATURDAY WITH MODERATING TEMPS BACK
TO NORMAL LEVELS ON SUNDAY.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY

SUNDAY THROUGH WEDNESDAY...

SRLY FLOW WILL HAVE RETURNED TO THE REGION AT THE START OF THE LONG
TERM AS SFC HIGH PRESSURE MOVES EAST OF THE AREA. A WEAK UPPER WAVE
WILL PASS SOUTH OF THE AREA...WITH SOME SLIGHT POTENTIAL FOR PRECIP
FOR SRN SECTIONS OF THE STATE EARLY IN THE PERIOD. EARLY NEXT
WEEK...FLOW ALOFT WILL BE MAINLY FROM THE SW...WITH WARMING TEMPS
EXPECTED THROUGH ABOUT MID WEEK. PRECIP CHANCES WILL REMAIN FAIRLY
LOW THROUGH TUE. HOWEVER...A STORM SYSTEM WILL DEVELOP ACROSS THE
PLAINS DURING THE MIDDLE OF NEXT WEEK...WITH A COLD FRONT DROPPING
SOUTH TOWARDS AR WED. PRECIP CHANCES WILL INCREASE AS A
RESULT...MAINLY ACROSS NRN SECTIONS OF THE STATE BY THE END OF THE
FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     46  60  38  62 /  80  20  10  10
CAMDEN AR         48  64  38  69 /  90  20  10  10
HARRISON AR       38  53  32  57 / 100  10  10  10
HOT SPRINGS AR    43  60  37  67 /  90  20  10  10
LITTLE ROCK   AR  47  62  40  66 /  80  20  10  10
MONTICELLO AR     55  65  42  69 / 100  40  10  10
MOUNT IDA AR      40  59  37  65 /  90  10  10  10
MOUNTAIN HOME AR  41  55  34  60 /  90  20  10  10
NEWPORT AR        51  62  40  62 / 100  30  10  10
PINE BLUFF AR     52  63  42  67 / 100  30  10  10
RUSSELLVILLE AR   41  58  37  63 /  90  10  10  10
SEARCY AR         49  61  39  64 /  80  20  10  10
STUTTGART AR      53  62  42  65 / 100  30  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...59 / LONG TERM...62
Hazardous weather outlook, Apr 10, 2:49 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
249 PM CDT WED APR 10 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
249 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BREEZY SOUTHERLY WINDS WILL BE SEEN ACROSS PORTIONS OF ARKANSAS
ONCE AGAIN TODAY...WITH WINDS OF 15 TO 25 MPH EXPECTED AHEAD OF A
COLD FRONT TO THE WEST. SOME GUSTS OVER 3O MPH WILL ALSO BE
POSSIBLE.

A COLD FRONT WILL BEGIN SLOWLY SHIFTING EAST ACROSS ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY LATE THIS
AFTERNOON INTO THE EVENING HOURS AS THE FRONT INTERACTS WITH WARM
AND VERY MOIST AIR ALREADY IN PLACE. SOME STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN THREATS WITH THE STRONGEST STORMS. A FEW WEAK
TORNADOES MAY ALSO BE POSSIBLE AHEAD OF THE COLD FRONT.

LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT WITH THIS COLD
FRONT AS IT GRADUALLY SHIFTS EAST ACROSS THE STATE LATE THIS
AFTERNOON AND THROUGH THIS EVENING. EXPECT WIDESPREAD RAINFALL
AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS OF OVER 3
INCHES POSSIBLE. EXPECT THE HEAVIEST RAINFALL TO BE ACROSS EASTERN
SECTIONS OF THE STATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL BE MOVING EAST OF THE STATE THURSDAY
MORNING...WITH THE THREAT FOR HAZARDOUS WEATHER BECOMING VERY LOW
INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Special weather statement, Apr 10, 2:07 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 PM CDT WED APR 10 2013

ARZ038-039-041-042-101935-
GARLAND AR-MONTGOMERY AR-PERRY AR-YELL AR-
207 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...WESTERN PERRY...
NORTHEASTERN MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 230
PM CDT...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF LAKE OUACHITA...MOVING NORTH AT
50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...           PLAINVIEW...
  PETIT JEAN RIVER WMA...                     OLA...
  NIMROD LAKE...        MACEDONIA...          WING...
  STORY...              ROVER...              RANGER...
  ONYX...               NIMROD...             MT TABOR...
  FOURCHE JUNCTION...   FANNIE...             CORINTH...
  CHICKALAH...          CENTERVILLE...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3522 9345 3514 9309 3512 9308 3512 9302
      3511 9304 3510 9303 3508 9304 3507 9293
      3463 9336 3470 9356
TIME...MOT...LOC 1907Z 202DEG 43KT 3475 9342

62
Special weather statement, Apr 10, 2:33 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
233 PM CDT WED APR 10 2013

ARZ022-030-031-038-039-042-102005-
CONWAY AR-GARLAND AR-LOGAN AR-PERRY AR-POPE AR-YELL AR-
233 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...SOUTHWESTERN
POPE...WESTERN PERRY...EXTREME EASTERN LOGAN...EXTREME NORTHERN
GARLAND AND EXTREME SOUTHWESTERN CONWAY COUNTIES UNTIL 300 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF PLAINVIEW...OR 13 MILES SOUTH OF
DANVILLE...MOVING NORTH AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       DARDANELLE...         POTTSVILLE...
  PLAINVIEW...          PETIT JEAN RIVER WMA...
  OLA...                NIMROD LAKE...        MOSLEY...
  LONDON...             LAKE DARDANELLE...    LAKE ATKINS...
  GALLA CREEK WMA...    DARDANELLE LOCK AND DAM...
  CARDEN BOTTOMS...     ATKINS...             PONTOON...
  ROVER...              RANGER...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 73 AND 93.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3536 9327 3523 9289 3477 9326 3484 9346
TIME...MOT...LOC 1933Z 202DEG 45KT 3489 9332

224
Special weather statement, Apr 10, 2:53 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT WED APR 10 2013

ARZ030-037-038-041-102025-
LOGAN AR-MONTGOMERY AR-SCOTT AR-YELL AR-
253 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...EXTREME
SOUTHEASTERN SCOTT...NORTHERN MONTGOMERY AND CENTRAL LOGAN COUNTIES
UNTIL 330 PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MUDDY CREEK WMA...OR 15
MILES NORTH OF MT IDA...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...           MUDDY CREEK WMA...    FOURCHE VALLEY...
  MACEDONIA...          WING...               WALTREAK...
  STORY...              HAVANA...             CORINTH...
  CHULA...              BRIGGSVILLE...        BLUFFTON...
  BELLEVILLE...         ALY...                PLEASANT HILL...
  PEELER LAKE...        NIMROD WMA...         MASON LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3519 9356 3506 9328 3466 9352 3473 9372
TIME...MOT...LOC 1953Z 211DEG 36KT 3478 9358

224
Special weather statement, Apr 10, 3:03 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
303 PM CDT WED APR 10 2013

ARZ004-012-013-022-023-102035-
MARION AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
303 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...WESTERN
SEARCY...NORTHEASTERN POPE...SOUTHEASTERN NEWTON AND SOUTHWESTERN
MARION COUNTIES UNTIL 330 PM CDT...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SMYRNA...OR 25 MILES SOUTHWEST OF
MARSHALL...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...           ZACK...               WITTS SPRING...
  SMYRNA...             SAINT JOE...          POINT PETER...
  MARSENA...            IMO...                EULA...
  DUFF...               BOHANNON...           TILLY...
  SNOWBALL...           SILVER HILL...        NOGO...
  GILBERT...            CANAAN...             ZION HILL...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3610 9283 3602 9256 3555 9285 3562 9303
TIME...MOT...LOC 2003Z 203DEG 45KT 3567 9290

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:52 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more28 hr
Apr 10, 1:21 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell39 min
Apr 10, 2:07 PM CDTSpecial Weather StatementLZKYell28 min
Apr 10, 2:33 PM CDTSpecial Weather StatementLZKYell32 min
Apr 10, 2:53 PM CDTSpecial Weather StatementLZKYell32 min
Apr 10, 2:56 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell49 min
Apr 10, 3:03 PM CDTSpecial Weather StatementLZKSearcy32 min
Apr 10, 3:25 PM CDTSpecial Weather StatementLZKMontgomery, Pike30 min
Apr 10, 3:39 PM CDTTornado WarningLZKConway, Pope, Van Buren36 min
Apr 10, 3:44 PM CDTSpecial Weather StatementLZKMarion21 min
Apr 10, 3:51 PM CDTSpecial Weather StatementLZKPerry29 min
Apr 10, 4:00 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Van Buren, Yell45 min
Apr 10, 4:03 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery27 min
Apr 10, 4:09 PM CDTTornado Warning EmergencyLZKConway, Searcy, Stone, Van Buren36 min
Apr 10, 4:40 PM CDTTornado WarningLZKBaxter, Izard, Marion, Searcy, Stone, Van Buren50 min
Apr 10, 4:42 PM CDTSevere Thunderstorm WarningLZKConway, Marion, Pope, Searcy, Van Buren48 min
Apr 10, 4:47 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Saline, Yell43 min
Apr 10, 4:47 PM CDTTornado WarningLZKCleburne, Stone, Van Buren43 min
Apr 10, 4:56 PM CDTTornado WarningLZKConway, Garland, Perry, Pope, Saline, Yell34 min
Apr 10, 5:14 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 10, 5:15 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Searcy, Stone, Van Buren45 min
Apr 10, 5:26 PM CDTTornado WarningLZKIzard, Stone34 min
Apr 10, 5:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline33 min
Apr 10, 5:30 PM CDTSpecial Weather StatementLZKCalhoun, Cleveland, Dallas, Ouachita45 min
Apr 10, 5:36 PM CDTTornado WarningLZKIzard, Stone24 min
Apr 10, 5:39 PM CDTFlash Flood WarningLZKConway, Pope, Searcy, Stone, Van Buren3 hr
Apr 10, 5:39 PM CDTSevere Thunderstorm WarningLZKCleburne, Izard, Stone, Van Buren36 min
Apr 10, 5:50 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Drew and 2 more40 min
Apr 10, 5:53 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White37 min
Apr 10, 5:55 PM CDTTornado WarningLZKFulton, Izard, Stone50 min
Apr 10, 6:12 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Jackson, Sharp, Stone48 min
Apr 10, 6:20 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Lonoke, Van Buren and 1 more40 min
Apr 10, 6:25 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White, Woodruff50 min
Apr 10, 6:29 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more46 min
Apr 10, 6:31 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline44 min
Apr 10, 6:42 PM CDTTornado WarningLZKFulton18 min
Apr 10, 6:48 PM CDTTornado WarningLZKCleburne, Independence, Stone, White27 min
Apr 10, 6:53 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Prairie, White, Woodruff52 min
Apr 10, 6:57 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp33 min

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.